Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 433-442
http://dx.doi.org/10.1155/S0161171297000598

Paracompactness with respect to an ideal

1Department of Mathematics, East Central University, Ada, Oklahoma 74820, USA
2Southeastern College of the Assemblies of God, 1000 Longfellow Blvd., Lakeland, Florida 35801, USA
3Dept. of Mathematical Sciences, Cameron University, Lawton, Oklahoma 73505, USA

Received 26 May 1995; Revised 26 October 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. R. Hamlett, David Rose, and Dragan Janković, “Paracompactness with respect to an ideal,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 433-442, 1997. doi:10.1155/S0161171297000598